Real subspaces of a quaternion vector space

Dlab V, Ringel CM (1978)
Canadian journal of mathematics 30(6): 1228-1242.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Dlab V, Ringel CM. Real subspaces of a quaternion vector space. Canadian journal of mathematics. 1978;30(6):1228-1242.
Dlab, V., & Ringel, C. M. (1978). Real subspaces of a quaternion vector space. Canadian journal of mathematics, 30(6), 1228-1242.
Dlab, V., and Ringel, C. M. (1978). Real subspaces of a quaternion vector space. Canadian journal of mathematics 30, 1228-1242.
Dlab, V., & Ringel, C.M., 1978. Real subspaces of a quaternion vector space. Canadian journal of mathematics, 30(6), p 1228-1242.
V. Dlab and C.M. Ringel, “Real subspaces of a quaternion vector space”, Canadian journal of mathematics, vol. 30, 1978, pp. 1228-1242.
Dlab, V., Ringel, C.M.: Real subspaces of a quaternion vector space. Canadian journal of mathematics. 30, 1228-1242 (1978).
Dlab, Vlastimil, and Ringel, Claus Michael. “Real subspaces of a quaternion vector space”. Canadian journal of mathematics 30.6 (1978): 1228-1242.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar